# SDR SWAA2023110819018

- Difficulty date: November 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 63,165 hours, 37,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN FOS SIDE IS FALLING OFF<[01] RE-SECURE R/H OVERAWING EMERGENCY EXIT SIGN AS REQUIRED PER M/M 33-51-03
